# SDR AU000516

- Difficulty date: June 4, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: 285T0012116
- Condition: Faulty
- Location: Drag Control Sys
- Part time: 44,501 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) LT WING NR 3 SPOILER VIBRATING UP TO 52.8MM (2IN) FROM THE SELECTED POSITION. WORKSHOP INVESTIGATION FOUND THE SPOILER CONTROL MODULE FAULTY.
